# SDR UALA2009070601922

- Difficulty date: July 4, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 75,753 hours, 12,325 cycles
- Engine: Pwa PW4060
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Transducer
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MSG STAB TRIM DISPLAYED & STAB TRIM LIGHT ILLUMINATED.  STABILIZER TRIM OPERATES AT ONE-HALF SPEED, RTFL.  REPLACED RELAY K1070 (LEFT TRIM LIMIT SELECT RELAY) NO HELP.  STAB TRIM OPERATES NORMAL WITH FLAPS EXTENDED.  FLAPS RETRACTED WILL TRIM NOSE DOWN BUT WILL NOT TRIM NOSE UP.  INSTALLED LEFT STAB TRIM AILERON LOCKOUT FOR T-S.  NEW STAB TRIM AILERON LOCK OUT DID NOT HELP.  REMOVED AND INSTALLED ORIGINAL.  REPLACED STAB TRIM MODULE.  STAB TRIM MODULE ON WAS MR 27025-11, NO HELP WITH PROBLEM.  REPLACED STAB TRIM MODULE, NO HELP.  REPLACED LT STAB POS XDUCR.  TESTS OKAY.
